RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 2, Pages 75–82 (Mi mais53)  

This article is cited in 3 scientific papers (total in 3 papers)

On a class of counter machines

E. V. Kuzmin, D. Yu. Chalyy

P. G. Demidov Yaroslavl State University

Abstract: In this paper we propose abstract counter machines as a general framework for analysing state systems with counters. We use this framework to define weak counter machines and a new class of counter machines — automaton counter machines which can be modeled by Communicating Coloured Automata (introduced in [11]). Particular emphasis has been placed on comparing automaton counter machines with weak counter machines which can be modeled by Petri nets. We show undecidability of boundedness, inclusion, equivalence and a special case of reachability for automaton counter machines. This implies that the same holds for Communicating Colouring Automata.

Keywords: abstract counter machines, automaton counter machine, Communicating Colouring Automata, verification, decidability

Full text: PDF file (270 kB)
References: PDF file   HTML file
UDC: 519.7
Received: 20.03.2009

Citation: E. V. Kuzmin, D. Yu. Chalyy, “On a class of counter machines”, Model. Anal. Inform. Sist., 16:2 (2009), 75–82

Citation in format AMSBIB
\Bibitem{KuzCha09}
\by E.~V.~Kuzmin, D.~Yu.~Chalyy
\paper On a class of counter machines
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 2
\pages 75--82
\mathnet{http://mi.mathnet.ru/mais53}


Linking options:
  • http://mi.mathnet.ru/eng/mais53
  • http://mi.mathnet.ru/eng/mais/v16/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kuzmin, D. Yu. Chalyi, “O mnozhestve dostizhimosti avtomatnykh trekhschetchikovykh mashin”, Model. i analiz inform. sistem, 16:3 (2009), 77–84  mathnet
    2. E. V. Kuzmin, D. Yu. Chalyi, “O yazykakh avtomatnykh schetchikovykh mashin”, Model. i analiz inform. sistem, 17:2 (2010), 48–71  mathnet
    3. E. V. Kuzmin, D. Yu. Chalyi, “O mnozhestve dostizhimosti avtomatnykh schetchikovykh mashin”, Model. i analiz inform. sistem, 17:1 (2010), 52–64  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:197
    Full text:77
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020